C.R. BARD, INC. (BASD) -3006260740 ACCUCATH INTRAVASCULAR CATHETER 20 GX2.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
AC0202250 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeu1917 showed three other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
Event or Problem Description
It was reported two insertions were successful, blood return, etc., with our primary iv team and within about 4 hours the iv won¿t flush.When removing the catheters there are not any kinks or bends and the lumens will not flush even after removal from the patient.Additional information provided 03/04/2021: it was reported the catheters placed quit working within 6 hours of placement, with blood return and flush being able to be completed upon insertion.When removed the catheter was not kinked or bent in anyway and would not flush at all after removal even with no evidence of occlusion in catheter tip.It was reported this occurred with two devices.This report addresses the second device.